RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1964, Volume 25, Issue 12, Pages 1715–1720 (Mi at11807)  

Dynamic errors of first order system with a random parameter at linearly changing input signal

M. S. Yarlykov

Moscow

Abstract: Expressions of mathematical expectation and dispersion of dynamic errors of a parametric system described by first order linear differential equation, when external action is a linearly changing in time signal and variable parameter is a normal process with an arbitrary power spectrum, are obtained. Examples with typical spectra are discussed.

Full text: PDF file (891 kB)
UDC: 621.372.45:51

Received: 27.02.1964

Citation: M. S. Yarlykov, “Dynamic errors of first order system with a random parameter at linearly changing input signal”, Avtomat. i Telemekh., 25:12 (1964), 1715–1720

Citation in format AMSBIB
\Bibitem{1}
\by M.~S.~Yarlykov
\paper Dynamic errors of first order system with a random parameter at linearly changing input signal
\jour Avtomat. i Telemekh.
\yr 1964
\vol 25
\issue 12
\pages 1715--1720
\mathnet{http://mi.mathnet.ru/at11807}


Linking options:
  • http://mi.mathnet.ru/eng/at11807
  • http://mi.mathnet.ru/eng/at/v25/i12/p1715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:118
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019